Progress in Mathematics

Markov Chains and Invariant Probabilities

Authors: Hernandez-Lerma, Onesimo, Lasserre, Jean B.

Buy this book

eBook $79.99
price for USA (gross)
  • ISBN 978-3-0348-8024-4
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $139.00
price for USA
  • ISBN 978-3-7643-7000-8
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $109.00
price for USA
  • ISBN 978-3-0348-9408-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

This book concerns discrete-time homogeneous Markov chains that admit an invariant probability measure. The main objective is to give a systematic, self-contained presentation on some key issues about the ergodic behavior of that class of Markov chains. These issues include, in particular, the various types of convergence of expected and pathwise occupation measures, and ergodic decompositions of the state space. Some of the results presented appear for the first time in book form. A distinguishing feature of the book is the emphasis on the role of expected occupation measures to study the long-run behavior of Markov chains on uncountable spaces.

The intended audience are graduate students and researchers in theoretical and applied probability, operations research, engineering and economics.

Reviews

"It should be stressed that an important part of the results presented is due to the authors. . . . In the reviewer's opinion, this is an elegant and most welcome addition to the rich literature of Markov processes."

--MathSciNet


Table of contents (12 chapters)

  • Preliminaries

    Herná-Lerma, Onésimo (et al.)

    Pages 1-18

  • Markov Chains and Ergodic Theorems

    Herná-Lerma, Onésimo (et al.)

    Pages 21-39

  • Countable Markov Chains

    Herná-Lerma, Onésimo (et al.)

    Pages 41-46

  • Harris Markov Chains

    Herná-Lerma, Onésimo (et al.)

    Pages 47-61

  • Markov Chains in Metric Spaces

    Herná-Lerma, Onésimo (et al.)

    Pages 63-82

Buy this book

eBook $79.99
price for USA (gross)
  • ISBN 978-3-0348-8024-4
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $139.00
price for USA
  • ISBN 978-3-7643-7000-8
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $109.00
price for USA
  • ISBN 978-3-0348-9408-1
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Markov Chains and Invariant Probabilities
Authors
Series Title
Progress in Mathematics
Series Volume
211
Copyright
2003
Publisher
Birkhäuser Basel
Copyright Holder
Birkhäuser Verlag
eBook ISBN
978-3-0348-8024-4
DOI
10.1007/978-3-0348-8024-4
Hardcover ISBN
978-3-7643-7000-8
Softcover ISBN
978-3-0348-9408-1
Series ISSN
0743-1643
Edition Number
1
Number of Pages
XVI, 208
Topics